New Atmosphere, New Vision: Gibson and Whittemore Kick Off Invest in ME Conference 2016
Mark Berry reports on Dr. Gibson's introduction and Dr. Whittemore's keynote speech, at the 11th Invest in ME International ME Conference in London.
Discuss the article on the Forums.

Sleepy after b12 shot

Discussion in 'Detox: Methylation; B12; Glutathione; Chelation' started by joe12, Oct 19, 2015.

  1. joe12

    joe12 Senior Member

    Messages:
    114
    Likes:
    27
    I got a methyl b12 shot, 25 mg, it was on Friday. I've been getting a lot of sleep since then, the main effect is being sleepy. I thought I would feel more energy, be more alert, but non of that has happened. I don't think my inflammation levels are down either, I do have less pain thou but that might be temporary. Why is this?
     
  2. Sea

    Sea Senior Member

    Messages:
    1,268
    Likes:
    2,650
    NSW Australia
    I don't have any explanation for you, but I have heard of others having the same response.
     
  3. helen1

    helen1 Senior Member

    Messages:
    972
    Likes:
    1,363
    Canada
    Wow Joe, 25 mg! That's a heckuva lot. Most people take 1-5 mg after building up from much smaller amounts. Have you built up to 25 or is that your first shot of B12? If it's your first, you definitely need to back off and start small and build up slowly. Most of us would be so slammed by 25 mg, you're lucky you just feel sleepy.

    B12 does improve circadian rhythm and deep sleep so it makes sense you're sleeping better. Any extra B vitamin on it's own though will eventually unbalance other B vitamins so you might be experiencing a drain on B2 for example. Are you taking the other Bs?
     
    joe12 likes this.
  4. joe12

    joe12 Senior Member

    Messages:
    114
    Likes:
    27
    I take other b's. Could it be low potassium?
     
  5. Tammy

    Tammy Senior Member

    Messages:
    1,070
    Likes:
    1,401
    New Mexico
    B12 made me very sleepy in the beginning......I started off with too high of dosages and had to adjust.
     
  6. Aerose91

    Aerose91 Senior Member

    Messages:
    1,101
    Likes:
    618
    Same thing has happened to me. In fact, lots of shit makes me randomly lethargic and sleepy. If that happens I usually back off the dose and start again lower.
     

See more popular forum discussions.

Share This Page